CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Global behaviors of weak KAM solutions for exact symplectic twist maps 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 7, 页码: 5730-5753
Authors:  Zhang, Jianlu
Favorite  |  View/Download:0/0  |  Submit date:2020/09/23
Exact syplectic twist map  Aubry Mather theory  Hamilton Jacobi equation  Generalized characteristics  Weak KAM solution  Transition chain  
COEXISTENCE OF PERIOD 2 AND 3 CAUSTICS FOR DEFORMATIVE NEARLY CIRCULAR BILLIARD MAPS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2019, 卷号: 39, 期号: 11, 页码: 6419-6440
Authors:  Zhang, Jianlu
Favorite  |  View/Download:10/0  |  Submit date:2020/01/10
Convex billiard map  caustic  trigonometric polynomial  analytic function  nearly circular deformation  generating function  
Asymptotic Density of Collision Orbits in the Restricted Circular Planar 3 Body Problem 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2019, 卷号: 233, 期号: 2, 页码: 799-836
Authors:  Guardia, Marcel;  Kaloshin, Vadim;  Zhang, Jianlu
Favorite  |  View/Download:9/0  |  Submit date:2020/01/10